Blow-up rate of the scalar curvature along the conical Kähler–Ricci flow with finite time singularities

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We investigate the scalar curvature behavior along the normalized conical Kähler–Ricci flow ωt, which is the conic version of the normalized Kähler–Ricci flow, with finite maximal existence time T<∞. We prove that the scalar curvature of ωt is bounded from above by C/(T−t)2 under the existence of a contraction associated to the limiting cohomology class [ωT]. This generalizes Zhang's work to the conic case.

Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalDifferential Geometry and its Application
Volume58
DOIs
Publication statusPublished - 2018 Jun
Externally publishedYes

Keywords

  • Cone metric
  • Conical Kähler–Ricci flow
  • Monge–Ampère equation
  • Scalar curvature
  • Twisted Kähler–Ricci flow

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Blow-up rate of the scalar curvature along the conical Kähler–Ricci flow with finite time singularities'. Together they form a unique fingerprint.

Cite this